On a Nonlocal Boundary Value Problem for a Quasilinear Equation of Mixed Type
Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 347
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2000_14_3-4_a14,
author = {M. G. Karatopraklieva},
title = {On a {Nonlocal} {Boundary} {Value} {Problem} for a {Quasilinear} {Equation} of {Mixed} {Type}},
journal = {Mathematica balkanica},
pages = {347},
year = {2000},
volume = {14},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a14/}
}
M. G. Karatopraklieva. On a Nonlocal Boundary Value Problem for a Quasilinear Equation of Mixed Type. Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 347. http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a14/